Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 14 found articles
 
 
  Inverse Problem of Determination of the Right-Hand Side of an Equation with Fractional Derivatives In Weight Distributions
 
 
Title: Inverse Problem of Determination of the Right-Hand Side of an Equation with Fractional Derivatives In Weight Distributions
Author: Lopushansky, А. О.
Lopushanska, H. P.
Appeared in: Journal of mathematical sciences
Paging: Volume 258 () nr. 4 pages 408-421
Year: 2021-10-07
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands